Alert archive / Mississippi / River Flood Warnings in 2023

River Flood Warning 27, NWS Mobile, AL

April 13, 2023George County, Greene County, Jackson County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 13, 2023, 8:44 PM CDT for George County, Greene County, Jackson County, Mississippi. It took effect at Apr 15, 2023, 9:00 AM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Apr 13, 2023, 8:44 PM CDT (01:44 UTC)
In effect from
Apr 15, 2023, 9:00 AM CDT
Expired
Apr 21, 2023, 9:12 AM CDT
In force
6 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pascagoula River at Merrill (MRRM6).

Action stage
12.5 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

154 
WGUS44 KMOB 140144
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
844 PM CDT Thu Apr 13 2023

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-150145-
/O.NEW.KMOB.FL.W.0027.230415T1400Z-000000T0000Z/
/MRRM6.1.ER.230415T1400Z.230419T0000Z.000000T0000Z.NO/
844 PM CDT Thu Apr 13 2023

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Saturday morning until further notice.

* IMPACTS...At 23.5 feet, Water is under homes in Plum Bluff 
  Estates. Streets of Merrill flood.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Thursday the stage was 16.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late Saturday morning and continue rising to 23.5 feet
    Tuesday evening. Additional rises are possible thereafter.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
15 follow-up statements
636 
WGUS84 KMOB 141509
FLSMOB

Flood Statement
National Weather Service Mobile AL
1009 AM CDT Fri Apr 14 2023

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting George, Jackson and Greene 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-151515-
/O.EXT.KMOB.FL.W.0027.230417T0600Z-000000T0000Z/
/MRRM6.1.ER.230417T0600Z.230418T1800Z.000000T0000Z.NO/
1009 AM CDT Fri Apr 14 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From late Sunday night until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Friday the stage was 18.5 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday morning and continue rising to a crest of 22.5
    feet early Tuesday afternoon.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
353 
WGUS84 KMOB 150148
FLSMOB

Flood Statement
National Weather Service Mobile AL
848 PM CDT Fri Apr 14 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-160200-
/O.EXT.KMOB.FL.W.0027.230417T0600Z-230420T0300Z/
/MRRM6.1.ER.230417T0600Z.230418T1800Z.230419T2100Z.NO/
848 PM CDT Fri Apr 14 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT TO WEDNESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From late Sunday night to Wednesday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Friday the stage was 19.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday morning to a crest of 22.5 feet early Tuesday
    afternoon. It will then fall below flood stage Wednesday
    afternoon.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
231 
WGUS84 KMOB 151544
FLSMOB

Flood Statement
National Weather Service Mobile AL
1044 AM CDT Sat Apr 15 2023

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting George, Greene and Jackson 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-161545-
/O.EXT.KMOB.FL.W.0027.230417T1800Z-000000T0000Z/
/MRRM6.1.ER.230417T1800Z.230419T0600Z.000000T0000Z.NO/
1044 AM CDT Sat Apr 15 2023

...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday afternoon until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 20.1 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday afternoon and continue rising to a crest of 22.5
    feet early Wednesday morning.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

21/CLL
300 
WGUS84 KMOB 160130
FLSMOB

Flood Statement
National Weather Service Mobile AL
830 PM CDT Sat Apr 15 2023

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, George and Jackson 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-170130-
/O.EXT.KMOB.FL.W.0027.230417T1200Z-000000T0000Z/
/MRRM6.1.ER.230417T1200Z.230419T0600Z.000000T0000Z.NO/
830 PM CDT Sat Apr 15 2023

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Saturday the stage was 20.6 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday morning and continue rising to a crest of 22.5 feet
    early Wednesday morning.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
403 
WGUS84 KMOB 161405
FLSMOB

Flood Statement
National Weather Service Mobile AL
905 AM CDT Sun Apr 16 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting George, Jackson and Greene 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-171415-
/O.EXT.KMOB.FL.W.0027.230417T1200Z-230421T0000Z/
/MRRM6.1.ER.230417T1200Z.230419T0000Z.230420T1800Z.NO/
905 AM CDT Sun Apr 16 2023

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to Thursday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Sunday the stage was 21.2 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 22.5 feet Tuesday evening. It
    will then fall below flood stage early Thursday afternoon.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

MM
204 
WGUS84 KMOB 170208
FLSMOB

Flood Statement
National Weather Service Mobile AL
908 PM CDT Sun Apr 16 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-180215-
/O.CON.KMOB.FL.W.0027.230417T1200Z-230421T0000Z/
/MRRM6.1.ER.230417T1200Z.230419T0000Z.230420T1800Z.NO/
908 PM CDT Sun Apr 16 2023

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to Thursday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Sunday the stage was 21.6 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday morning to a crest of 22.5 feet Tuesday evening. It
    will then fall below flood stage early Thursday afternoon.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
638 
WGUS84 KMOB 171454
FLSMOB

Flood Statement
National Weather Service Mobile AL
954 AM CDT Mon Apr 17 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-181500-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-230420T0600Z/
/MRRM6.1.ER.230418T0000Z.230419T0000Z.230420T0000Z.NO/
954 AM CDT Mon Apr 17 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Wednesday night.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Monday the stage was 21.8 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening and crest around 22.2 feet Tuesday evening. The
    river is expected to fall back below flood stage Wednesday
    night.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

21/CLL
968 
WGUS84 KMOB 180209
FLSMOB

Flood Statement
National Weather Service Mobile AL
909 PM CDT Mon Apr 17 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Jackson, George and Greene 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-190215-
/O.CON.KMOB.FL.W.0027.000000T0000Z-230420T0600Z/
/MRRM6.1.ER.230418T0046Z.230419T0000Z.230420T0000Z.NO/
909 PM CDT Mon Apr 17 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE WEDNESDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Wednesday night.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 22.0 feet.
  - Forecast...The river is expected to rise to a crest of 22.2
    feet tomorrow evening. It will then fall below flood stage
    Wednesday evening.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
831 
WGUS84 KMOB 181458
FLSMOB

Flood Statement
National Weather Service Mobile AL
958 AM CDT Tue Apr 18 2023

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting George, Greene and Jackson 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-191500-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-230421T0600Z/
/MRRM6.1.ER.230418T0046Z.230419T0000Z.230421T0000Z.NO/
958 AM CDT Tue Apr 18 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Thursday night.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Tuesday the stage was 22.2 feet.
  - Forecast...The river is expected to rise to a crest of 22.3
    feet this evening. It will then fall below flood stage
    Thursday evening.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JP
994 
WGUS84 KMOB 190055
FLSMOB

Flood Statement
National Weather Service Mobile AL
755 PM CDT Tue Apr 18 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting George, Greene and Jackson 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-200100-
/O.CON.KMOB.FL.W.0027.000000T0000Z-230421T0600Z/
/MRRM6.1.ER.230418T0046Z.230419T0015Z.230421T0000Z.NO/
755 PM CDT Tue Apr 18 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THURSDAY NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Thursday night.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Tuesday the stage was 22.3 feet.
  - Forecast...The river is currently cresting at 22.3 feet. It
    is forecast to gradually fall through late week, falling
    below flood stage Thursday evening. The river is expected to
    continue falling to a stage of 14.4 feet Sunday evening.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

CGAL
739 
WGUS84 KMOB 191437
FLSMOB

Flood Statement
National Weather Service Mobile AL
937 AM CDT Wed Apr 19 2023

...The Flood Warning is extended for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-201445-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-230421T1200Z/
/MRRM6.1.ER.230418T0046Z.230419T1400Z.230421T0600Z.NO/
937 AM CDT Wed Apr 19 2023

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until Friday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Wednesday the stage was 22.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:15 AM CDT Wednesday was 22.4 feet.
  - Forecast...The river is expected to fall below flood stage
    early Friday morning and continue falling to 11.8 feet Monday
    morning.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
350 
WGUS84 KMOB 200047
FLSMOB

Flood Statement
National Weather Service Mobile AL
747 PM CDT Wed Apr 19 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting George, Greene and Jackson 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-210100-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-230421T1000Z/
/MRRM6.1.ER.230418T0046Z.230420T0015Z.230421T0600Z.NO/
747 PM CDT Wed Apr 19 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Thursday night.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 22.5 feet.
  - Forecast...The river is expected to continue to fall through
    late week, falling below flood stage late Thursday night. It
    is forecast to then continue falling to a stage of 10.8 feet
    Monday evening.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

CGAL
589 
WGUS84 KMOB 201517
FLSMOB

Flood Statement
National Weather Service Mobile AL
1017 AM CDT Thu Apr 20 2023

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


MSC039-041-059-211530-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-230421T2100Z/
/MRRM6.1.ER.230418T0046Z.230420T1000Z.230421T1500Z.NO/
1017 AM CDT Thu Apr 20 2023

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Pascagoula At Merrill.

* WHEN...Until Friday afternoon.

* IMPACTS...At 18.5 feet, water covers roads at Smith's Fish Camp in 
  Southern George County. At 20.0 feet, water covers the main road 
  at Plum Bluff in southern George County. At 22.0 feet, flood 
  Stage. Water approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Thursday the stage was 22.5 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday afternoon and continue falling to a stage of 11.0 feet
    Tuesday morning.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
338 
WGUS84 KMOB 210046
FLSMOB

Flood Statement
National Weather Service Mobile AL
746 PM CDT Thu Apr 20 2023

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, George and Jackson 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.

&&


MSC039-041-059-211800-
/O.EXT.KMOB.FL.W.0027.000000T0000Z-230421T1800Z/
/MRRM6.1.ER.230418T0046Z.230420T1000Z.230421T1200Z.NO/
746 PM CDT Thu Apr 20 2023

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Pascagoula At Merrill.

* WHEN...Until Friday afternoon.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 22.3 feet.
  - Forecast...The river is expected to continue to fall, falling
    to below flood stage by Friday afternoon. It is forecast to
    then continue falling to a stage of 10.3 feet by Tuesday
    evening.
  - Flood stage is 22.0 feet.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

CGAL
928 
WGUS84 KMOB 211412
FLSMOB

Flood Statement
National Weather Service Mobile AL
912 AM CDT Fri Apr 21 2023

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

MSC039-041-059-211515-
/O.CAN.KMOB.FL.W.0027.000000T0000Z-230421T1412Z/
/MRRM6.1.ER.230418T0046Z.230420T1000Z.230421T0940Z.NO/
912 AM CDT Fri Apr 21 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pascagoula At Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Friday the stage was 21.8 feet.
  - Forecast...The river has fallen below flood stage and is
    expected to continue falling to a stage of 9.8 feet Wednesday
    morning.


&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 7:17 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 13, 7:17 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
717 PM CDT Thu Apr 13 2023

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 717 PM CDT Thu Apr 13 2023

VFR conditions should generally prevail for the next 24 hours.
Localized reductions to MVFR will be possible for interior
regions late tonight through around sunrise as some patchy
fog/lower ceilings may attempt to develop. /96

&&

.PREV DISCUSSION... /issued 348 PM CDT Thu Apr 13 2023/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Friday)
Issued at 345 PM CDT Thu Apr 13 2023

An upper low centered over southwestern Mississippi weakens while
moving slowly off to near eastern Tennessee through the period.
An associated surface low over the northwest portion of the
forecast area moves off into northern Mississippi through this
evening and weakens, then drifts into northern Alabama before
dissipating on Friday. Much drier air has been working into the
area, and have made downward adjustments to pops for the rest of
the today, with dry conditions over much of the area except for
chance to categorical pops over the northwestern portion of the
area, due to wrap around precipitation with the surface low.
Strong thunderstorm development is not expected. For tonight, have
gone with slight chance to chance pops over the northwest and
northernmost counties as some wrap around precipitation will still
be possible with the surface low. Dry conditions are then
expected areawide on Friday. Have made adjustments to the Wind
Advisory, which will now be in effect for the eastern portion of
the area until 1 pm this afternoon. A Coastal Flood Advisory has
been issued for beach areas, which along with a High Surf Advisory
will be in effect until 10 pm this evening. A high risk of rip
currents remains in effect through late tonight. Lows tonight
range from the mid 50s along and west of I-65 trending to upper
50s/lower 60s further to the east. Highs on Friday will be in the
mid to upper 70s. /29 /03

SHORT TERM...
(Friday night through Sunday night)
Issued at 345 PM CDT Thu Apr 13 2023

As the upper low continues to lift northeast out of the region,
ridging briefly builds into and out of the area. Meanwhile a trough
aloft amplifies as it swings across the Plains on Saturday as a few
subtle shortwaves rotate through the base of the trough and across
our region. An upper low pinches off as the trough ejects into the
Midwest and toward the Great Lakes region Sunday. Down in the lower
levels, the local area remains on the western periphery of a surface
high over the western Atlantic through at least Saturday afternoon.
A surface low will develop over the Plains (in the near term) in
response to the amplifying upper level trough and will jet set off
toward the Great Lakes region. A cold front associated with that
surface low will swing into the region on Sunday with increased rain
chances late Saturday into early Sunday. One note is that some of
the deterministic and ensemble guidance is keying in on the
potential for an MCS sliding east across the northern Gulf on
Saturday ahead of the aforementioned cold front. The MCS would
potentially slide into our Gulf waters by Saturday evening and POPs
will ultimately depend on exactly where the MCS slides. For now,
kept the highest rain chances across the southern portion of the
area (more specifically, right along the coast) on Saturday
afternoon and evening. The main concern with the MCS will be the
potential for flooding given the wet antecedent conditions across
the coastal counties. Back to the cold front - the best
dynamics/environment will be far removed from the area as the cold
front moves in later in the weekend, so we are not anticipating
widespread severe weather ahead of the cold front with meager
shear/instability and unfavorable soundings. At least we get a
cooldown in the wake of the front as temperatures plunge into the
40s and 50s on Sunday night.

Beach Note: Risk of rip currents increases to a MODERATE Saturday
night through Sunday as surf heights increase to 2-3 feet. 07/mb

LONG TERM...
(Monday through Thursday)
Issued at 345 PM CDT Thu Apr 13 2023

The week starts off dry as ridging aloft and at the surface builds
overhead. Temperatures rebound throughout the early part of the week
with highs topping out in the 80s again by mid-week. A subtle
shortwave trough slides into the region Wednesday into Thursday as
the surface high slides further to our east. Deep southerly flow
develops across the western portion of the area and moisture begins
to steadily increase. POPs remain low on Wednesday and Thursday at
this point, but expect POPs to increase as we get closer to the
event and further refine the forecast details. 07/mb

MARINE...
Issued at 345 PM CDT Thu Apr 13 2023

No impacts are expected from this evening through Sunday, though
small craft may need to exercise caution over the open Gulf waters
Sunday night due to a moderate to strong northerly flow in the wake
of a cold front.  The offshore flow then subsides Monday morning.
/29

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      55  77  60  78  65  78  51  74 /  10   0   0  60  60  20   0   0
Pensacola   62  76  63  77  67  79  54  74 /  10   0   0  50  60  40   0   0
Destin      65  76  66  77  68  79  56  75 /  10   0   0  40  60  50   0   0
Evergreen   55  78  55  82  62  78  47  74 /  10   0   0  30  40  30   0   0
Waynesboro  54  78  56  80  62  75  47  74 /  30   0   0  50  50  10   0   0
Camden      54  76  55  82  62  77  47  73 /  20  10   0  20  40  20   0   0
Crestview   58  80  57  83  63  81  49  76 /  10   0   0  30  50  50   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 10 PM CDT this evening for
     ALZ263>266.

     High Rip Current Risk until 6 AM CDT Friday for ALZ265-266.

     High Surf Advisory until 10 PM CDT this evening for ALZ265-266.

FL...Coastal Flood Advisory until 10 PM CDT this evening for FLZ202-
     204-206.

     High Rip Current Risk until 6 AM CDT Friday for FLZ202-204-206.

     High Surf Advisory until 10 PM CDT this evening for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

Nearby

River Flood Warnings in Mississippi, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.